MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRL,PF,TXT FNGR,XL

MEDLINE INDUSTRIES, LP FITGUARD; GLOVE,EXAM,NITRL,PF,TXT FNGR,XL
Catalog Number FG2504
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that, clinical team has complained that 1 out of 4 xl gloves are ripping down the middle when the clinician puts them on.This is causing a risk of blood borne pathogen contamination.Gloves were tossed and new one was tried.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that, clinical team has complained that 1 out of 4 xl gloves are ripping down the middle when the clinician puts them on.This is causing a risk of blood borne pathogen contamination.Gloves were tossed and new one was tried.

Brand Name
FITGUARD
Common Device Name
GLOVE,EXAM,NITRL,PF,TXT FNGR,XL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25196106
Report Number1417592-2026-01342
Device Sequence Number16060543
Product Code LZA
UDI-Device Identifier10080196170920
UDI-Public10080196170920
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFG2504
Device Lot NumberK0E508772952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown